JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STABLE STRICTLY CONVEX BODIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STABLE STRICTLY CONVEX BODIES
Jo, Kyeong-Hee;
  PDF(new window)
 Abstract
In this article, we find a counter example which shows that the well-known necessary condition about the boundary regularity of a stable strictly convex body is not a sufficient condition.
 Keywords
stable;strictly convex;convex body;
 Language
English
 Cited by
 References
1.
Y. Benoist, Convex divisibles II, Duke Math. J. 120 (2003), 97-120 crossref(new window)

2.
J. P. Benzecri, Sur les varietes localement affines et projectives, Bull. Soc. Math. France 88 (1960), 229-332

3.
W. M. Goldman, Geometric structures on manifolds and varieties of representations, Contemp. Math. 74 (1988), 169-198 crossref(new window)

4.
W. M. Goldman, Projective Geometry on Manifolds, Lecture Notes (v.0.3)-Mathematics 748B Spring (1988)

5.
K. Jo, Quasi-homogeneous domains and convex affine manifolds, Topology Appl. 134 (2003), no 2, 123-146 crossref(new window)

6.
J. L. Koszul, Deformation des connexions localement plats, Ann. Inst. Fourier 18 (1968), 103-114 crossref(new window)

7.
R. T. Rockafellar, Second derivatives in convex analysis, Nonlinear analysis and convex analysis: Proceedings of the international conference on Niigata, Japan, 28-31 July (1998), 3-7

8.
J. Vey, Sur les automorphismes affines des ouverts convexes saillants, Ann. Scuola Norm. Sup. Pisa 24(3) (1970), 641-665

9.
E. B. Vinberg and V. G. Kats, Quasi-homogeneous cones, Math. Notes 1 (1967), 231- 235.(translated from Math. Zametki 1 (1967), 347-354.) crossref(new window)